zbMATH — the first resource for mathematics

Holomorphic normalisation of Poisson structures whose 1-jet vanish. (Sur la normalisation holomorphe de structures de Poisson à 1-jet nul.) (French) Zbl 1069.37046
Summary: We show that a Poisson structure whose linear part vanishes can be holomorphically normalized in a neighbourhood of its singular point \(0 \in \mathbb C^n\) if on the one hand, a Diophantine condition on a Lie algebra associated to the quadratic part is satisfied, and, on the other hand, the normal form satisfies some formal conditions.

37J99 Dynamical aspects of finite-dimensional Hamiltonian and Lagrangian systems
53D17 Poisson manifolds; Poisson groupoids and algebroids
17B56 Cohomology of Lie (super)algebras
37G05 Normal forms for dynamical systems
Full Text: DOI
[1] Dufour, J.P.; Wade, A., Formes normales de structures de Poisson ayant un 1-jet nul en un point, J. geom. phys., 26, 79-96, (1998) · Zbl 0958.37021
[2] P. Lohrmann, Sur la normalisation holomorphe de structures de Poisson à 1-jet nul, article soumis à publication · Zbl 1069.37046
[3] Stolovitch, L., Singular complete integrability, Publ. math. I.H.E.S., 91, 133-210, (2000) · Zbl 0997.32024
[4] Stolovitch, L., Sur LES structures de Poisson singulières, Ergodic theory dynamical systems, 24, 05, 1833-1863, (2004) · Zbl 1090.53066
[5] Weinstein, A., The local structure of Poisson manifolds, J. differential geom., 18, 5236557, (1983)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.